Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: Question on Lexapro & Dietary Supplement
|buttonman - Sat Aug 11, 2007 11:33 am|
I'm 21, male, and an athlete - I weight train 4 days out of the week. Recently, I was diagnosed with depression and was given a prescription to Lexapro (10 mg) which I've responded very well to. I got over the first two weeks of discomfort and now in my fourth week, the results have been great. This has been my first time on any kind of medication for depression or related illness. However, I'm concerned because part of my exercise regimen involves using dietary supplements to enhance my nutritional input. Since I began taking Lexapro, I was only taking protein, so I wasn't concerned. However, now I'm set to begin using a product called N.O.-Xplode ( http://www.bodybuilding.com/store/bsn/xplode.html ) and part of the warning asks me to consult someone before I take it if I'm being treated for depression. I've taken N.O before with very positive results.
Should I be seriously concerned when using Lexapro and NO-Xplode? I left the link in my post with all the nutritional information so you can take a quick look at what's in NO-Xplode. Thanks in advance for your time and your help.
|Dr. K. Eisele - Sat Aug 11, 2007 3:14 pm|
I'm afraid I cannot give you an answer. I think the best source of information is probably a pharmacist. They tend to know about these bodybuilding formulations.
Perhaps you could call the pharmacy where you fill your Lexapro prescription.
|buttonman - Sat Aug 11, 2007 4:42 pm|
Thanks for your help!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.